Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 2, Pages 247-253
http://dx.doi.org/10.1155/S0161171280000178

Rings with involution whose symmetric elements are central

Department of Actuarial Mathematics, University of Manitoba, Winnipeg R3T 2N2, Manitoba, Canada

Received 30 May 1978; Revised 6 February 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Taw Pin Lim, “Rings with involution whose symmetric elements are central,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 2, pp. 247-253, 1980. https://doi.org/10.1155/S0161171280000178.